# SDR ASOA01204

- Difficulty date: October 8, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Part time: 18,895 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4285 - DURING GROUND INSPECTION IN ATL, THE EMERGENCY FLOOR LIGHTS WERE INOPERATIVE AT SEVERAL ROWS.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING POWER SUPPLY AT POSITION 61WL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
